# SDR 2008UALA02191

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,915 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: G5 Galley Wall
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT G5 GALLEY WALL.  FOUND LIGHT ASSEMBLY INOP. REPLACED LIGHT ASSEMBLY OP CHECKED GOOD IAW MM33-51-12 PB200 CONFIGURE 2 PARAGRAPH 2. AC OK FOR SERVICE.
